# SDR RAIA00511016

- Difficulty date: November 11, 2005
- Submitted: November 14, 2005
- Operation: Air carrier
- Aircraft: N568HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41086
- Aircraft time: 19,383 hours, 21,280 cycles
- System (JASC): 2210 · Autopilot System
- Part: Trim System
- Condition: Malfunctioned
- Location: Elevator
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT - 3608 - BWI - MANUAL AND ELECTRIC TRIM INOP.  MAINTENANCE DEFERRED ELECTRIC ELEVATOR TRIM PER MEL.  MANUAL TRIM OPS CHECK OK.
